Subgroups of the Group of the General Similitudes in the Galilean Plane
Mathematica balkanica, Tome 13 (1999) no. 1-2, p. 55
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1999_13_1-2_a7,
author = {A. Borisov},
title = {Subgroups of the {Group} of the {General} {Similitudes} in the {Galilean} {Plane}},
journal = {Mathematica balkanica},
pages = {55},
year = {1999},
volume = {13},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_1999_13_1-2_a7/}
}
A. Borisov. Subgroups of the Group of the General Similitudes in the Galilean Plane. Mathematica balkanica, Tome 13 (1999) no. 1-2, p. 55. http://geodesic.mathdoc.fr/item/MABA_1999_13_1-2_a7/